# SDR DALA2022071804955

- Difficulty date: July 17, 2022
- Submitted: July 18, 2022
- Operation: Air carrier
- Aircraft: N335NB
- Make and model: Airbus A319-114
- Aircraft serial: 1662
- Aircraft time: 54,779 hours, 28,426 cycles
- System (JASC): 2100 · Air Conditioning System
- Part: Filter
- Condition: Odor
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 3135 - ON TOUCH DOWN AFT FA'S NOTICED DURING SMELL. A POSSIBLE BURNING GLUE SMELL. CORRECTIVE ACTION: REPLACED RECIRCULATION FILTERS. (9251794)
